# SDR AALA202101249007

- Difficulty date: January 23, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 19,963 hours, 7,821 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND EXCESSIVE PLAY LEG DOOR ON NOSE LANDING GEAR. REPLACED LOWER FITTING, IAW 32-22-15-400-001 AND PERFORMED ADJUSTMENT AND OPERATIONAL CHECK.
